…..

August 7, 2011

The confusion is slowly coming back. I used to just have spacy moments, now its a day or few.

It could possibly be Lithium toxicity. Confusion and memory loss for sure… but now, my vision is rapidly getting worse along with my hearing.

What sucks the most? If it’s been Lithium toxicity this whole time, it’s been going on for a very long time. That could mean permanent side effects.

I haven’t told anyone but family because I’m trying to ignore it. If I have an episode and get anxious over it, it only gets worse.

I need help and support… and understanding. I get angry because I forget what I’m talking about. I get frustrated because I can’t think of words.

This can’t be happening again…

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: